Jump to content
  1. Main Forums

    1. MAIN AND GENERAL FORUM

      This is the catch-all forum for posts. Discuss anything related to Hallucinogen Persisting Perception Disorder (HPPD) here.

      18.2k
      posts
    2. Introductions

      A place to introduce yourself to the community and what you hope to seek out on this site. New members may share their experience and onset of HPPD and what drug(s) triggered it.

      3.5k
      posts
    3. Symptoms: Descriptions, Discussion, Debate

      What are the symptoms? What do you feel encompasses HPPD?

      5.9k
      posts
    4. Medications & Other Treatments

      The place to discuss pharmacological and other treatment options.

      8.2k
      posts
  2. Active and Future Research

    1. Research Articles, Publications and Studies

      Articles, publications and studies for review and discussion.

      544
      posts
  3. Community Area

    1. Community Open Space

      This is a location to talk about anything except your symptoms. Be respectful of other users, but any topic within the rules are open for discussion.

      828
      posts
    2. Forum Information, Questions and Suggestions

      Is the forum missing something? Do you have any ideas or suggestions? Any problems or questions? Post them here.

      268
      posts
  • Hallucinogen Persisting Perception Disorder (HPPD) support forum - HPPD, flashbacks, drug-induced visual snow syndrome and depersonalization/derealization.

    Common HPPD symptoms: visual snow, palinopsia (trails/afterimages), increased BFEP, increased floaters, ghosting, halos, starbursts, macropsia/micropsia, geometric hallucinations, closed-eye visuals, flashbacks, depersonalization/derealization, anxiety, depression, brain fog, cognitive dysfunction, tinnitus.

  • Recently Active Topics

  • Latest Posts

    • You definitely are having neurological disorders. You need to stop the use of any drugs/narcotics of any kind immediately and permanently. It is probably definitely possible that it was eventually brought on by a seizure. There are rare cases of people using drugs, and some other incident bringing on HPPD, even as simple as drinking alcohol, I have seen it here on this forum of one person reporting exactly that. As Jay said there does seem to be some neuro deficit associations between HPPD, epilepsy, and migraines. They are all very strange conditions that are not entirely understood yet. Some things that may help are eating a healthier diet, veges and fruits etc. Absolutely abstaining from illicit substances.
    • I apologize if my words were blunt or contained information you already understand.   I would scour the internet/google scholar (use the advanced search functions!) for any literature you can provide your doctor to support your claim for a slow taper. Ime, doctors are much more receptive to scientific literature than their patients.    this might help. I just scammed a few sections in one part but they mention the Ashton protocol and even just going to a medical doctor instead and explaining what is going on, as this really needs to be treated more as medical issue than a psychiatric one.    https://books.google.com/books?hl=en&lr=&id=uS8DEAAAQBAJ&oi=fnd&pg=PP1&dq=info:qRzoBsk_a3AJ:scholar.google.com/&ots=408ILOe0WV&sig=mJ1RajGDxoeJm0o08Yu7C7q2qMk#v=onepage&q&f=false   my friend also had a shit head of a psychiatrist who tried to do the same thing. I’m sorry a doctor got you into this mess and now a doctor isn’t properly helping you out.   I would call as many doctors and psychiatrists you can until you find one that is receptive and understanding. Even if they won’t see you, or are too far from you to treat you, they may be willing to call YOUR doctor and explain a proper route of treatment. Even email people studying benzodiazepines at universities. Email everyone. Create a template to do so.   If it makes you feel better, my friend is now doing well, has a good well paying job (he didn’t while on benzos), and is frankly more competent. 
  • Recent Status Updates

  • Blog Entries

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.